Long Time Behavior of Infinite Harmonic Chain with $l_{2}$ Initial Conditions

A.A. Lykov, M. Melikian

2020, v.26, Issue 2, 189-212


We consider infinite harmonic chain with $l_{2}$-initial conditions
and deterministic dynamics (no probability at all). Main results concern
the question when the solution will be uniformly bounded in time and
space in the $l_{\infty}$-norm.

Keywords: harmonic chain, uniform boundedness, asymptotic behaviour, square root growth


Please log in or register to leave a comment

There are no comments yet